# SDR USAA2012030600010

- Difficulty date: February 28, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 59,880 hours, 39,890 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH VISIT - 3 CRACKS AT BS178.5 VERTICAL WEB AT WL 226, LBL 17.  REPLACED VERTICAL WEB AT BS 178.5, WL 226, LBL 17 IAW B737 SRM 53-10-08-2R 12.
